# SDR SWIA202161249

- Difficulty date: June 25, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Blocked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA44565-601R-52-41-295 N908SW CP17142390-PR - BLENDED AFT LWR PAN OF THE SERVICE DR REF REO 601R-52-41-295. PERM REPAIR REQUIRED WITHIN 6000 FH OF INCORPORATION OF THIS REO., PART NUMBER: 601R38302-91 - DOOR ASSY, SRVC/EMER EXIT, SERIAL NUMBER: 7540, POSITION: ONLY    (C-CHECK RO 9-30-21)    REMOVED/INSTALLED NEW SERVICE DOOR AFT LWR PAN. REF CRJ200 SRM 51-42-06, SRM 51-42-21, AND DWG# 601R38304 REV BN. LEAK AND OPERATIONAL CHECKS ARE SATISFACTORY, COMPLIED WITH TASK CARD 51-900-1003-SKY.
